Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 609287, 12 pages
http://dx.doi.org/10.1155/2011/609287
Research Article

Duality Property for Positive Weak Dunford-Pettis Operators

1Département d'Economie, Faculté des Sciences Economiques, Juridiques et Sociales, Université Mohammed V-Souissi, BP 5295, Sala Al Jadida, Morocco
2Département de Mathématiques, Faculté des Sciences, Université Ibn Tofail, BP 133, Kénitra, Morocco

Received 15 December 2010; Accepted 5 May 2011

Academic Editor: Yuri Latushkin

Copyright © 2011 Belmesnaoui Aqzzouz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. D. Aliprantis and O. Burkinshaw, “Dunford-Pettis operators on Banach lattices,” Transactions of the American Mathematical Society, vol. 274, no. 1, pp. 227–238, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. N. J. Kalton and P. Saab, “Ideal properties of regular operators between Banach lattices,” Illinois Journal of Mathematics, vol. 29, no. 3, pp. 382–400, 1985. View at Google Scholar
  3. B. Aqzzouz, K. Bouras, and A. Elbour, “Some generalizations on positive Dunford-Pettis operators,” Results in Mathematics, vol. 54, no. 3-4, pp. 207–218, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Diestel, “A survey of results related to the Dunford-Pettis property. Integration, topology and geometry in linear,” in Proceedings of the Conference on Integration, Topology, and Geometry in Linear Spaces, vol. 2 of Contemporary Mathematics, pp. 15–60, Chapel Hill, NC, USA, 1980. View at Zentralblatt MATH
  5. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Springer, Dordrecht, The Netherlands, 2006, Reprint of the 1985 original.
  6. B. Aqzzouz, A. Elbour, and A. W. Wickstead, “Positive almost Dunford-Pettis operators and their duality,” Positivity, vol. 15, no. 2, pp. 185–197, 2011. View at Publisher · View at Google Scholar
  7. B. Aqzzouz and K. Bouras, “Weak and almost Dunford-Pettis operators on Banach lattices,” preprint.
  8. P. G. Dodds and D. H. Fremlin, “Compact operators in Banach lattices,” Israel Journal of Mathematics, vol. 34, no. 4, pp. 287–320, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. W. Wickstead, “Converses for the Dodds-Fremlin and Kalton-Saab theorems,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 120, no. 1, pp. 175–179, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Z. L. Chen and A. W. Wickstead, “L-weakly and M-weakly compact operators,” Indagationes Mathematicae, vol. 10, no. 3, pp. 321–336, 1999. View at Publisher · View at Google Scholar
  11. W. Wnuk, “Banach lattices with the weak Dunford-Pettis property,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 42, no. 1, pp. 227–236, 1994. View at Google Scholar · View at Zentralblatt MATH